Alert archive / Florida / Red Flag Warnings in 2008
Red Flag Warning 107, NWS Tallahassee, FL
NWS Tallahassee, FL issued this red flag warning at Nov 8, 2008, 12:38 PM CST for 16 counties in Florida. It took effect at Nov 9, 2008, 11:00 AM CST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 8, 2008, 12:38 PM CST (18:38 UTC)
- In effect from
- Nov 9, 2008, 11:00 AM CST
- Expired
- Nov 9, 2008, 5:00 PM CST
- In force
- 6 hr
- Issued by
- NWS Tallahassee, FL
Counties Bay County, FL, Calhoun County, FL, Dixie County, FL, Franklin County, FL, Gadsden County, FL, Gulf County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 6.6 hours before the alert went out and 35 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1840 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- -74 m²/s²
- 0-3 km storm-relative helicity
- 88 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KTAE 081838 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 138 PM EST SAT NOV 8 2008 ...A RED FLAG WARNING REMAINS IN EFFECT FOR ALL OF THE FLORIDA BIG BEND AND PANHANDLE THIS AFTERNOON FOR LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... ...A FIRE WEATHER WATCH REMAINS IN EFFECT FOR THESE SAME AREAS FOR SUNDAY AFTERNOON FOR LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... HIGH PRESSURE BUILDING OVER AREA FROM THE WEST WILL CONTINUE TO PRODUCE A DRY NORTHWEST TO NORTHEAST WIND THROUGH MONDAY. FLZ007-009>019-026>029-034-090245- /O.UPG.KTAE.FW.A.0090.081109T1700Z-081109T2300Z/ /O.NEW.KTAE.FW.W.0107.081109T1700Z-081109T2300Z/ /O.NEW.KTAE.FW.A.0091.081110T1700Z-081110T2300Z/ /O.CON.KTAE.FW.W.0106.000000T0000Z-081108T2300Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN- GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE- DIXIE- 138 PM EST SAT NOV 8 2008 /1238 PM CST SAT NOV 8 2008/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST /5 PM CST/ THIS AFTERNOON... ...RED FLAG WARNING IN EFFECT FROM 12 PM EST /11 AM CST/ TO 6 PM EST /5 PM CST/ SUNDAY... ...FIRE WEATHER WATCH IN EFFECT MONDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM EST /11 AM CST/ TO 6 PM EST /5 PM CST/ SUNDAY. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED FOR MONDAY AFTERNOON. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST /5 PM CST/ THIS AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$
3 follow-up statements
000 WWUS82 KTAE 082348 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 648 PM EST SAT NOV 8 2008 ...A RED FLAG WARNING REMAINS IN EFFECT FOR ALL OF THE FLORIDA BIG BEND AND PANHANDLE SUNDAY AFTERNOON FOR LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... ...A FIRE WEATHER WATCH REMAINS IN EFFECT FOR THESE SAME AREAS MONDAY AFTERNOON FOR LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... .DISCUSSION...A VERY DRY AIRMASS WITH LIGHT NORTHERLY WINDS ASSOCIATED WITH HIGH PRESSURE WILL CONTINUE TO RESULT IN RED FLAG CONDITIONS EACH AFTERNOON THROUGH MONDAY ACROSS NORTHWEST FLORIDA. RELATIVE HUMIDITIES WILL BRIEFLY DROP BELOW 25 PERCENT ACROSS SOUTHEAST ALABAMA SUNDAY AFTERNOON...BUT DURATIONS WILL NOT SUPPORT A RED FLAG WARNING. DISPERSIONS WILL RANGE FROM 35 TO 60 THROUGH THE WEEKEND AND INTO MONDAY. FLZ007-009>019-026>029-034-091000- /O.CON.KTAE.FW.W.0107.081109T1700Z-081109T2300Z/ /O.CON.KTAE.FW.A.0091.081110T1700Z-081110T2300Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN- GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE- DIXIE- 648 PM EST SAT NOV 8 2008 /548 PM CST SAT NOV 8 2008/ ...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM EST /11 AM CST/ TO 6 PM EST /5 PM CST/ SUNDAY... ...FIRE WEATHER WATCH REMAINS IN EFFECT MONDAY AFTERNOON... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF LOW RELATIVE HUMIDITY AND WARM TEMPERATURES WILL ENHANCE THE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ GOREE/GIBBS
000 WWUS82 KTAE 090920 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 420 AM EST SUN NOV 9 2008 ...A RED FLAG WARNING REMAINS IN EFFECT FOR ALL OF THE FLORIDA BIG BEND AND PANHANDLE THIS AFTERNOON FOR LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... ...A FIRE WEATHER WATCH REMAINS IN EFFECT FOR THESE SAME AREAS MONDAY AFTERNOON FOR LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... .DISCUSSION...HIGH PRESSURE WILL BUILD EAST ACROSS THE GULF REGION THROUGH MONDAY. THIS TRANSLATES TO A VERY DRY AIRMASS WITH LIGHT NORTHERLY WINDS YIELDING RED FLAG CONDITIONS EACH AFTERNOON ACROSS NORTHWEST FLORIDA. RELATIVE HUMIDITIES WILL DROP INTO THE MID-UPPER 20S ACROSS SOUTHEAST ALABAMA AND SOUTHERN GEORGIA...BUT DURATIONS WILL NOT SUPPORT A RED FLAG WARNING. FLZ007-009>019-026>029-034-092300- /O.CON.KTAE.FW.W.0107.081109T1700Z-081109T2300Z/ /O.CON.KTAE.FW.A.0091.081110T1700Z-081110T2300Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN- GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE- DIXIE- 420 AM EST SUN NOV 9 2008 /320 AM CST SUN NOV 9 2008/ ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON EST /11 AM CST/ TODAY TO 6 PM EST /5 PM CST/ THIS AFTERNOON... ...FIRE WEATHER WATCH REMAINS IN EFFECT FOR MONDAY AFTERNOON... A RED FLAG WARNING REMAINS IN EFFECT FROM NOON EST /11 AM CST/ TODAY TO 6 PM EST /5 PM CST/ THIS AFTERNOON. A FIRE WEATHER WATCH REMAINS IN EFFECT MONDAY AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF LOW RELATIVE HUMIDITY AND WARM TEMPERATURES WILL ENHANCE THE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ BLOCK
000 WWUS82 KTAE 091816 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 116 PM EST SUN NOV 9 2008 ...A RED FLAG WARNING REMAINS IN EFFECT FOR THE FLORIDA BIG BEND AND EASTERN PANHANDLE THIS AFTERNOON FOR LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... ...A RED FLAG WARNING IS IN EFFECT FOR THE SAME AREAS MONDAY AFTERNOON DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... .DISCUSSION...A SURFACE RIDGE OF HIGH PRESSURE WILL BUILD EAST ACROSS THE GULF COAST REGION THROUGH MONDAY. THIS WILL RESULT IN VERY DRY AIR YIELDING RED FLAG CONDITIONS THIS AFTERNOON AND MONDAY AFTERNOON ACROSS NORTHWEST FLORIDA. RELATIVE HUMIDITIES WILL DROP INTO THE MID 20S ACROSS SOUTHEAST ALABAMA AND SOUTHWEST GEORGIA...HOWEVER CRITICAL DURATIONS ARE NOT EXPECTED AT THIS TIME. FLZ007-009>019-026>029-034-100000- /O.UPG.KTAE.FW.A.0091.081110T1700Z-081110T2300Z/ /O.NEW.KTAE.FW.W.0108.081110T1700Z-081110T2300Z/ /O.CON.KTAE.FW.W.0107.000000T0000Z-081109T2300Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN- GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE- DIXIE- 116 PM EST SUN NOV 9 2008 /1216 PM CST SUN NOV 9 2008/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST /5 PM CST/ THIS AFTERNOON... ...RED FLAG WARNING IN EFFECT FROM 12 PM EST /11 AM CST/ TO 6 PM EST /5 PM CST/ MONDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM EST /11 AM CST/ TO 6 PM EST /5 PM CST/ MONDAY. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST /5 PM CST/ THIS AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ JAMSKI
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Nov 8, 11:30 AM CST, 1 hour 8 minutes earlier.
Area forecast discussion, Nov 8, 11:30 AM CST, 1 hour 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1230 PM EST SAT NOV 8 2008
.SYNOPSIS...THE SFC COLD FRONT CONTINUES TO DRIVE STEADILY EASTWARD
LATE THIS MORNING AND EARLY THIS AFTERNOON...WITH THE THIN BAND OF
CLOUDINESS ALONG IT CONTINUING TO PUSH FURTHER AWAY FROM THE SE FL
BIG BEND. SUNNY...COOLER...AND DRIER AIR CONTINUES TO BUILD IN
BEHIND THE FRONT...WITH NNW WINDS IN THE 5 TO 10 KT RANGE. THE NEW
SFC HIGH BEHIND THE FRONT IS STILL WELL OFF TO THE W...WITH THE
BROAD RIDGE AXIS OVER WESTERN TEXAS. OVER OUR COASTAL WATERS...THERE
WAS A VERY IMPRESSIVE BUT BRIEF NORTHERLY WIND SURGE BEHIND THE COLD
FRONT WHICH LIKELY EXCEEDED SCEC LEVELS FOR 1-2 HRS. SINCE THIS
OCCURRENCE WAS SO BRIEF...DECIDED AGAINST A SMALL CRAFT ADVISORY...
BUT DID EXTEND THE SCEC INTO THE EARLY AFTERNOON HOURS...AS IT MAY
TAKE A BIT LONGER FOR WINDS TO DROP BELOW 15 TO 20 KTS...AND THE
COLD AND DRY AIR ADVECTION WILL LIKELY KEEP CONDITIONS GUSTY
THROUGHOUT THE AFTERNOON.
&&
.SHORT TERM...WITH THE ABOVE MENTIONED SFC RIDGE EXPECTED TO
DOMINATE OUR WX FOR THE NEXT FEW DAYS...TEMPERATURES WILL BE THE
MAIN FCST CHALLENGE THROUGH MONDAY NIGHT...AS THE NEXT CHANCE FOR
ANY RAIN WILL HOLD OFF UNTIL THE EXTENDED PERIOD. BOTH HIGH AND LOW
TEMPS WILL REMAIN BELOW CLIMATOLOGICAL LEVELS DURING THE NEXT COUPLE
OF DAYS...BUT THIS AIRMASS WILL NOT BE NEARLY AS COLD AS THE ONE
WHICH MOVED INTO OUR AREA IN LATE OCTOBER...AS HIGHS SHOULD STILL BE
IN THE UPPER 60S TO LOWER 70S. NEVERTHELESS...LOW TEMPS ARE EXPECTED
TO DROP INTO THE MID TO UPPER 30S IN THE COLDER INTERIOR LOCATIONS
...WITH THE BEST SETUP FOR RADIATIONAL COOLING EXPECTED ON SUNDAY
NIGHT. WITH THE RECENT DOWNWARD TREND IN THE NUMERICAL GUIDANCE...
AND DEWPOINT DEPRESSIONS WHICH SHOULD BE ONLY A COUPLE OF DEGREES OR
LESS...WILL PLAN ON INTRODUCING PATCHY FROST INTO THE FCST FOR SUN
NIGHT AND EARLY MON MORNING.
&&
.LONG TERM...(TUESDAY THROUGH SATURDAY).
WE CONTINUE TO SEE BIG DIFFERENCES BETWEEN THE OPERATIONAL GFS AND
EURO WITH THE DEVELOPMENT OF TROUGHING TO OUR W BY MID TO LATE WEEK.
THE 07/1200Z EURO NOW WANTS TO DROP ENERGY SWD ACROSS THE SWRN U.S.
INTO NWRN MEXICO WHERE A LOW CUTS OFF AND STALLS FOR DAYS ALLOWING
DOWNSTREAM RIDGING TO DEVELOP OVER THE SERN CONUS...WHICH IN TURN
WOULD EXTEND THE STRETCH OF DRY WEATHER THROUGH THE WEEK. THIS IS A
COMPLETE FLOP FROM THE SOLUTION OF 24 HOURS EARLIER. THE 00Z GFS HAS
NOW MOVED BACK TO THE SOLUTION OF THE 06/1200Z EURO AND 06/1800Z GFS
WITH ENERGY DROPPING INTO THE SRN PLAINS AND THEN SWINGING ACROSS
THE DEEP S. THIS SOLUTION RESULTS IN CYCLOGENESIS IN THE NW GULF AND
A FAR MORE PESSIMISTIC FORECAST FOR LATE IN THE WEEK. WE TEND TO
PREFER THIS SOLUTION AS WEVE AT LEAST SEEN IT BEFORE. THE NEW 00Z
EURO TRENDS A BIT FURTHER E WITH THE MEXICO LOW AND DOES AT LEAST
BRING SOME ENERGY EWD ACROSS DIXIE, INDICATING THAT PERHAPS THIS
MODEL WILL TREND TOWARD THE GFS.
&&
.MARINE...AS IS TYPICAL IN THESE N TO NE FLOW EVENTS THIS TIME OF
YEAR...EXPECT AT LEAST A MINIMAL NIGHTTIME SURGE IN THE WINDS
OVERNIGHT...FOLLOWED BY A GRADUAL DECREASE DURING THE DAY. AT THIS
TIME...THE SURGES DURING THE NEXT 2 NIGHTS SHOULD REMAIN BELOW SCEC
LEVELS...BUT SUSTAINED WINDS AROUND 15 KTS CAN DEFINITELY BE
EXPECTED.
&&
.AVIATION...NEARLY UNLIMITED VFR CONDITIONS SHOULD PREVAIL THROUGH
THE TAF FCST PERIOD...WITH SFC WINDS BECOMING VERY LIGHT OVERNIGHT
...BEFORE RETURNING TO 5 TO 10 KTS DURING THE DAY ON SUNDAY.
&&
.FIRE WEATHER...IT APPEARS THAT RED FLAG DURATIONS WILL EASILY BE
REACHED ACROSS THE ENTIRE FL BIG BEND AND PANHANDLE ON BOTH SUNDAY
AND MONDAY...SO WILL UPGRADE SUNDAYS WATCH TO A RED FLAG WARNING...
AND ISSUE A NEW WATCH FOR MON. ACROSS SE AL AND SW GA...ONLY EXPECT
1-2 HR DURATIONS OF SUB 25 PERCENT RH...SO WILL JUST INCLUDE A
SECTION IN REMARKS AT THIS TIME.
&&
.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE 39 69 35 70 41 / 00 00 00 00 05
PANAMA CITY 44 68 40 71 47 / 00 00 00 00 05
DOTHAN 38 67 38 70 43 / 00 00 00 00 05
ALBANY 38 67 36 70 41 / 00 00 00 00 05
VALDOSTA 39 70 35 70 42 / 00 00 00 00 05
CROSS CITY 39 73 35 72 40 / 00 00 00 00 05
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...RED FLAG REMAINDER OF THIS AFTN ALL ZONES.
RED FLAG WARNING SUN AFTN ALL ZONES.
FIRE WX WATCH MON AFTN ALL ZONES.
GM...NONE.
&&
AVIATION/FIRE WX...GOREE
PUBLIC/MARINE...GOULD
LONG TERM...WOOLHazardous weather outlook, Nov 8, 4:30 AM CST, 8 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 530 AM EST SAT NOV 8 2008 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- GMZ730-750-755-765-770-775-091100- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON- HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN- CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 530 AM EST SAT NOV 8 2008 /430 AM CST SAT NOV 8 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... MUCH DRIER AIR WILL MOVE INTO THE REGION TODAY BEHIND A COLD FRONT THAT MOVED THROUGH EARLY THIS MORNING. NORTHWEST WINDS AROUND 10 MPH AND LOW RELATIVE HUMIDITY VALUES IN THE AFTERNOON WILL ENHANCE THE SPREAD OF ANY WILDFIRES THAT MAY DEVELOP. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... COOLER AND DRIER CONDITIONS WILL CONTINUE THROUGH THE REMAINDER OF THE WEEKEND AND INTO THE FIRST PART OF THE WORK WEEK. TEMPERATURES MONDAY MORNING WILL LIKELY DROP INTO THE MID TO UPPER 30S AWAY FROM THE IMMEDIATE COAST. WHILE FREEZING TEMPERATURES ARE NOT EXPECTED...SOME PATCHY FROST IS POSSIBLE IN SOME OF THE COLDEST INLAND LOCATIONS. MOISTURE LEVELS WILL BEGIN TO INCREASE ON WEDNESDAY WHEN SLIGHT CHANCES OF RAIN RETURN TO THE FORECAST AND CONTINUE THROUGHOUT THE REMAINDER OF THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. 38-GODSEY
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 8, 12:38 PM CST | Fire Weather Watch | TAE | Bay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more | 24 hr |
Nearby
Red Flag Warnings in Florida, 2008Every red flag warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.